MAUDE Adverse Event Report: ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices

ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-NTW
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 3-4 mixed mitral regurgitation (mr) for a mitraclip procedure.During the procedure, first mitraclip was inserted but was removed as there was change in the clip selected.Second clip delivery system (cds) was inserted into the patient and posterior gripper would not lower.Troubleshooting was performed but was unsuccessful.Third clip was attempted but was not implanted due to the challenging imaging.Clip was replaced and continued the procedure.All steps were performed as per ifu.The final mr was grade 3-4.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25780640
Report Number2135147-2026-04740
Device Sequence Number18821736
Product Code NKM
UDI-Device Identifier05415067050748
UDI-Public(01)05415067050748(17)261118(10)50520R1097
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-NTW
Device Catalogue NumberCDS0801-NTW
Device Lot Number50520R1097
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Patient Age83 YR
Patient SexFemale
Patient RaceBlack Or African American